Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Overdose with discharge from nose and mouth

Premium Questions

doctor1 MD

What is the solution Female, 28 Please I need a help as I had overdose Hyaluronidase and this has ... to dissolve the filler in my nose but this has dissolved even my natural HA , and I want to know if this going ...

doctor1 MD

mouth, few tablets and powder and had come out from his mouth. Later when i checked the tablet count ... or curd. His pulse rate was normal.He had good sleep.He was discharged yesterday. Today my pediatrician ...

doctor1 MD

Hi. This is XXXXXXX from XXXXXXX My son was administered with polio drops of some 10 drops instead of 2 drops as the bottle broke and excessive fell into his mouth. is there any side effects ? ...

doctor1 MD

Hi, I have anorexia and bulimia . I have been restricting heavy and purging when I can. I have had all my teeth extracted and am now experiencing sores in my mouth, plus I've been taking senocot ...

doctor1 MD

I take lasix for water retention. I think I took an extra one by mistake. I usually take 40mg. This was all this morning. Later today my mouth has felt like a cotton ball. When I would stand up I would get ...

Public Forum Discussions

doctor1 MD

I am trying to find out if my brother suffered when he died. He died of an overdose Jan. 1 this year, and was found with blood and foam coming from his mouth and nose. We were told he took ...

doctor1 MD

We erroneously used Fenistil drops-by mistake in nose for 2 times 6 month baby. Just we realizes it will give in mouth.we got fear. Is it need to take him to the hospital? We are shocked. We don t know what ...

doctor1 MD

her mouth and nose when she died. She has also had a history of blood clots. So I guess my question is could she of died from a blood clot and still have this foamy stuff from mouth and nose? I know I ...

doctor1 MD

Hello. About a month ago due to depression I took 10 panadols and was rushed to the emergency unit even though I didn t feel any overdose symptoms at all. I was discharged after spending 5 hours ...

doctor1 MD

but the bag what I ment to have on for 16 hours I never I discharged myself as never wanted to kill myself ...

doctor1 MD

for a long time. I don t know anything about him. He had foam coming out of his mouth, his nose and hands ... in the last couple of days but is still about 10degrees C) or does the foam at the mouth suggest a drugs ...

doctor1 MD

I found my 2 yr old grandson had opened my 1mg xxanex. A few were around him, but I caught it pretty quick.. I opened his mouth and didnt see any signs he has any in his mouth.. I have kept him awake ...

doctor1 MD

in speaking , dizziness, mouth ulcer . they are also went away after a week. Will this avil overdose cause any ...

doctor1 MD

My daughter was prescribed Metaxalone 800MG tablets to be taken 1 tablet by mouth 3 times a day for 10 days.She was told by her doctor to take the tablets before bedtime. She thought she should take 3 ...

doctor1 MD

e I have taken an overdose of over 45 paracetamol I have been in hos and had the all clear but am still very tird and week, why is this please? ho it was yesterday that I was discharged. ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.

doctor1 MD

Overdose of which drug?

doctor1 MD

nothing will happen. from nose it comes to throat, there by digestive system.